# SDR DALA2015092905877

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 75,739 hours, 34,552 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AIR RETURN, DUE TO LT ENGINE SHUTDOWN. CREW REPORTED LOUD BANG FOLLOWED BY SMOKE IN THE COCKPIT AND OIL PRESSURE AND QUANTITY DROPPED TO ZERO.  MAINTENANCE REPORTS CORE COWLS WET WITH OIL AND ZERO QUANTITY ON EICAS.  ENGINE CHANGED AND DUCT BURNOUT PERFORMED.
